您当前所在位置: 首页 > 学者

于光

  • 7浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 98下载

  • 0评论

  • 引用

期刊论文

The mathematical models of the periodical literature publishing process

于光Yu Guang* Yu Daren Rong Yihong

Information Processing and Management 36(2000)401-414,-0001,():

URL:

摘要/描述

Based on a theoretical analysis, the paper establishes the mathematical models of the periodical publishing process:a continuous model and a discrete model and a group of difference equations, which is derived from the former. The validity of the models is demonstrated by a particular solution of the continuous model at steady state. To some degree, the paper provides an effective mathematical tool for the quantitative study of the periodical literature publishing process. © 2000 Elsevier Science Ltd. All rights reserved

版权说明:以下全部内容由于光上传于   2010年01月31日 16时28分34秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果